Alert archive / North Carolina / Flash Flood Warnings in 2018
Flash Flood Warning 16, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 22, 2018, 5:35 AM EDT for Harnett County, Johnston County, Wake County, North Carolina. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2018, 5:35 AM EDT (09:35 UTC)
- Expired
- Jul 22, 2018, 8:00 AM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harnett County, NC, Johnston County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 15 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:20 AM EDT | FLASH FLOOD | 4 Sse Emit, NC | FLOODING WAS REPORTED AT THE INTERSECTION OF NC HIGHWAY 42 AND NC HIGHWAY 39. |
| Jul 22, 6:29 AM EDT | FLASH FLOOD | 2 Sw Benson, NC | US 301 N AT BRYAN MCLAMB LN CLOSED DUE TO FLOODING. |
| Jul 22, 8:03 AM EDT | HEAVY RAIN 2.12 | 4 Ssw Angier, NC | FORMER NWS EMPLOYEE REPORTS OVERNIGHT RAINFALL AMOUNTS TOTALING 2.12 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 384 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
173
WGUS52 KRAH 220935
FFWRAH
NCC085-101-183-221230-
/O.NEW.KRAH.FF.W.0016.180722T0935Z-180722T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
535 AM EDT SUN JUL 22 2018
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Harnett County in central North Carolina...
Southeastern Wake County in central North Carolina...
Johnston County in central North Carolina...
* Until 830 AM EDT
* At 533 AM EDT, Doppler radar indicated training of thunderstorms
over the same areas from Lillington to Garner to Clayton. Up to
two inches of rain have already fallen and additional rainfall
rates in excess of 2 inches per 30 to 45 minutes will produce
flash flooding.
* Some locations that will experience flooding include...
East Raleigh, Garner Clayton, Smithfield, Lillington,
Fuquay-Varina, Dunn, Zebulon, Angier and Benson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3593 7837 3585 7827 3577 7825 3573 7821
3571 7816 3562 7813 3527 7850 3532 7854
3530 7858 3525 7862 3526 7880 3523 7888
3519 7910 3527 7922 3558 7888 3595 7841
$$
Badgett2 follow-up statements
892
WGUS72 KRAH 221042
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
642 AM EDT SUN JUL 22 2018
NCC085-101-183-221230-
/O.CON.KRAH.FF.W.0016.000000T0000Z-180722T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Wake NC-Johnston NC-
642 AM EDT SUN JUL 22 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM EDT FOR
HARNETT...SOUTHEASTERN WAKE AND JOHNSTON COUNTIES...
At 640 AM EDT, Doppler radar and automated rain gauges indicated
that heavy rain was falling over the area. The thunderstorms were
beginning to move out of the region, with the rain beginning to
taper off. Some rain gages in the Clayton area indicate as much as
2.86 inches of rain had already fallen. Radar indicated as much as 3
to 4 inches had fallen around Lillington and Angier to near Clayton.
Flash flooding is already occurring with flooding reported over
portions of Johnston County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.
&&
LAT...LON 3593 7837 3585 7827 3577 7825 3573 7821
3571 7816 3562 7813 3527 7850 3532 7854
3530 7858 3525 7862 3526 7880 3523 7888
3519 7910 3527 7922 3558 7888 3595 7841
$$
PWB401
WGUS72 KRAH 221200
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
800 AM EDT SUN JUL 22 2018
NCC085-101-183-221209-
/O.CAN.KRAH.FF.W.0016.000000T0000Z-180722T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Harnett NC-Wake NC-Johnston NC-
800 AM EDT SUN JUL 22 2018
...THE FLASH FLOOD WARNING FOR HARNETT...SOUTHEASTERN WAKE AND
JOHNSTON COUNTIES IS CANCELLED...
The heavy rain has pushed out of the warned area. Flood waters have
receded, and should no longer expected to pose a threat. Please
continue to heed any remaining road closures, and report any
additional flooding reports to local emergency management.
Remember: If you come across flooded roadways, Turn Around...Don't
Drown!
LAT...LON 3593 7837 3585 7827 3577 7825 3573 7821
3571 7816 3562 7813 3527 7850 3532 7854
3530 7858 3525 7862 3526 7880 3523 7888
3519 7910 3527 7922 3558 7888 3595 7841
$$
MORROWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 4:30 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 22, 4:30 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 430 AM EDT Sun Jul 22 2018 .SYNOPSIS... An unseasonably strong upper level low pressure across the Ohio Valley into the central Appalachians will drift slowly south across the southern Appalachians through mid-week. A deep, moist, southerly flow will extend across the region through at least Thursday. && .NEAR TERM /THROUGH DAYBREAK/... As of 430 AM Sunday... Several clusters of showers and thunderstorms, some with very heavy rain will continue through the early morning. Heavy rain and minor flooding along with frequent lightning will pose the main threats. The main area of concern will be along a weak boundary stretching from Albemarle and Troy NE to near RDU, then trailing SE to Smithfield and Goldsboro. Areas along and north of the boundary may see additional training thunderstorms with heavy rain through 700 am. Otherwise, expect a weakening trend after 700 am, with a period of low stratus expected over the northern and eastern areas toward daybreak. Lows 60s north to lower 70s south. && .SHORT TERM /TODAY THROUGH MONDAY NIGHT/... As of 245 AM Sunday... The mid/upper level trough and the main trough axis will continue to become established from the Ohio Valley southward to the southern Appalachians this period. Hard to time upper level disturbances will combine with a low level, nearly stationary boundary and very deep moisture in place to produce periods of showers and thunderstorms again through today through Monday night. It appears that we may get a break in the heaviest rain and convection after the current upper level disturbance pushes north of the region this morning, as much of the region will be in a dry slot later this morning into the afternoon. However, there should be additional scattered convective development with heating this afternoon. Yet, much of the highest POP and QPF should shift just north and east of central NC, and back over the mountains again later today and this evening. Central NC should see a chance of showers/storms over our region. Highs should top out between the lower 80s north to upper 80s in the Sandhills. Due to the very moist boundary layer and proximity of the trough axis and low level boundary, there is a chance of a shower or storm overnight. Low stratus late tonight and early Monday. Lows generally in the upper 60s north to lower 70s south. As more energy arrives during heating on Monday, the low level stationary boundary should serve to focus showers and thunderstorms for much of our region. QPF on the order of 1 to locally 2 inches is expected. Highs should be a bit cooler as the boundary layer will be very moist and overturned by storms and rainfall during peak heating and beyond. Highs generally in the lower to mid 80s anticipated. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 245 AM Sunday... Wet weather right through the long term period is forecast. Due to the deep southerly flow, PW's forecast at 2+ inches, upper support, and a low level boundary to focus daily convection, expect some very heavy rainfall on Tuesday and Wednesday. QPF of 1-2 inches expected. Highs should be a few degrees below climatology, with lows a few degrees above climatology given the very high dew points and rain/clouds. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... As of 145 AM Sunday... Periods of MVFR to IFR CIGS with MVFR VSBYS in showers/storms are expected through 10z, with a diminishing trend between 10z and 15z. Low stratus with IFR CIGS are likely between 10z and 15z. Another round of showers and storms is expected this afternoon/evening with associated MVFR to IFR CIGS and VSBYS. Outlook: Moist and perturbed sly deep layer flow will result in daily showers and storms, and late night and early morning sub-VFR ceilings, through the week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Badgett LONG TERM...BSD AVIATION...Badgett/MWS
Hazardous weather outlook, Jul 22, 3:00 AM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 300 AM EDT Sun Jul 22 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-230700- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 300 AM EDT Sun Jul 22 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Showers and thunderstorms this morning may produce very heavy rain and local flooding. A few storms may become strong with gusty winds to 50 mph and frequent lightning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of showers and thunderstorms are expected to bring locally heavy rainfall during the work week. The greatest threat for thunderstorms with heavy rain will be during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report heavy rainfall and any severe weather to the National Weather Service. Badgett
In the hours before
Local storm report, Jul 22, 2:36 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
236 AM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG 1 WNW COATS 35.41N 78.68W
07/22/2018 HARNETT NC EMERGENCY MNGR
MULTIPLE TREES REPORTED DOWN NEAR COATS, NC.
&&
BSDSpecial weather statement, Jul 22, 2:53 AM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
253 AM EDT SUN JUL 22 2018
NCZ083-084-220745-
Richmond NC-Anson NC-
253 AM EDT SUN JUL 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ANSON AND RICHMOND
COUNTIES UNTIL 345 AM EDT...
At 253 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 7 miles northeast of
Sturdivants to 7 miles south of Wadesboro to 7 miles south of
Chesterfield. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Rockingham, Wadesboro, Hamlet, Ansonville, Polkton, Ellerbe, Dobbins
Heights, Lilesville, Morven and Peachland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3498 8030 3515 8008 3514 8002 3516 7998
3516 7990 3518 7985 3517 7976 3518 7968
3516 7963 3497 7958 3481 7978 3481 8015
3493 8031
TIME...MOT...LOC 0653Z 214DEG 32KT 3497 8023 3486 8009 3463 8010
77Special weather statement, Jul 22, 3:40 AM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
340 AM EDT SUN JUL 22 2018
NCZ040-074>077-084>086-220845-
Scotland NC-Richmond NC-Lee NC-Chatham NC-Hoke NC-Harnett NC-
Moore NC-Montgomery NC-
340 AM EDT SUN JUL 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOORE...SCOTLAND...
WESTERN HARNETT...SOUTHEASTERN MONTGOMERY...RICHMOND...LEE...HOKE AND
SOUTHEASTERN CHATHAM COUNTIES UNTIL 445 AM EDT...
At 340 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Carthage to 8 miles
west of Hoffman to near Chavistown. Movement was northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Sanford, Laurinburg, Southern Pines, Rockingham, Raeford, Carthage,
Pinehurst, Hamlet, Aberdeen and Hoffman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3480 7968 3481 7979 3501 7984 3542 7963
3569 7912 3552 7882 3521 7900 3519 7910
3513 7911 3505 7909 3497 7914 3470 7955
TIME...MOT...LOC 0740Z 213DEG 46KT 3537 7951 3506 7970 3472 7969
77Special weather statement, Jul 22, 4:45 AM EDT, 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
445 AM EDT SUN JUL 22 2018
NCZ040>042-075>077-220930-
Lee NC-Johnston NC-Chatham NC-Harnett NC-Wake NC-Moore NC-
445 AM EDT SUN JUL 22 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MOORE...HARNETT...
LEE...SOUTHWESTERN WAKE...WEST CENTRAL JOHNSTON AND SOUTHEASTERN
CHATHAM COUNTIES UNTIL 530 AM EDT...
At 445 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Sanford, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Raleigh, Cary, Sanford, Smithfield, Lillington, Garner,
Fuquay-Varina, Angier, and Apex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3518 7913 3517 7914 3519 7918 3520 7921
3521 7923 3521 7925 3534 7940 3590 7879
3550 7833 3522 7894 3521 7900 3519 7909
3517 7910 3517 7912
TIME...MOT...LOC 0845Z 224DEG 33KT 3535 7907
77Special weather statement, Jul 22, 5:00 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
500 AM EDT SUN JUL 22 2018
NCZ086-088-220945-
Hoke NC-Cumberland NC-
500 AM EDT SUN JUL 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND AND
SOUTHEASTERN HOKE COUNTIES UNTIL 545 AM EDT...
At 459 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Shannon to near
Fairmont. Movement was northeast at 25 mph.
Wind gusts up to 45 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Fayetteville, Fort Bragg, Godwin, Pope AFB, Hope Mills, Spring Lake,
Eastover, Stedman, Wade and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3486 7893 3490 7894 3495 7903 3488 7915
3504 7915 3521 7903 3523 7888 3524 7887
3526 7880 3527 7872 3525 7862 3520 7863
3520 7864 3517 7863 3509 7866 3509 7867
3506 7866 3485 7865 3485 7883 3483 7890
TIME...MOT...LOC 0859Z 225DEG 23KT 3486 7910 3457 7910
77Special weather statement, Jul 22, 5:34 AM EDT, 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
534 AM EDT SUN JUL 22 2018
NCZ011-026-027-041>043-077-078-089-221030-
Nash NC-Johnston NC-Franklin NC-Sampson NC-Harnett NC-Wake NC-
Halifax NC-Wayne NC-Wilson NC-
534 AM EDT SUN JUL 22 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WAYNE...NASH...
NORTHWESTERN SAMPSON...SOUTHEASTERN HARNETT...WEST CENTRAL HALIFAX...
SOUTHEASTERN WAKE...JOHNSTON...WILSON AND SOUTHEASTERN FRANKLIN
COUNTIES UNTIL 630 AM EDT...
At 534 AM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Zebulon to 6 miles
north of Smithfield to near Godwin. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Rocky Mount, Goldsboro, Smithfield, Nashville, Wilson, Clayton, Dunn,
Zebulon, Benson and Elm City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3624 7769 3615 7768 3614 7771 3587 7783
3583 7775 3571 7781 3538 7791 3509 7864
3525 7862 3526 7870 3547 7868 3588 7845
TIME...MOT...LOC 0934Z 237DEG 30KT 3576 7833 3559 7831 3523 7862
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:11 PM EDT | Special Weather Statement | RAH | Hoke, Richmond | 64 min |
| Jul 21, 9:31 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 44 min |
| Jul 21, 9:35 PM EDT | Special Weather Statement | RAH | Forsyth | 55 min |
| Jul 21, 9:39 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 36 min |
| Jul 21, 9:57 PM EDT | Special Weather Statement | RAH | Moore | 33 min |
| Jul 21, 10:02 PM EDT | Special Weather Statement | RAH | Harnett | 43 min |
| Jul 21, 10:18 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 57 min |
| Jul 21, 10:27 PM EDT | Special Weather Statement | RAH | Hoke | 48 min |
| Jul 21, 11:09 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 66 min |
| Jul 21, 11:22 PM EDT | Special Weather Statement | RAH | Alamance, Forsyth, Guilford | 53 min |
| Jul 21, 11:50 PM EDT | Special Weather Statement | RAH | Lee, Moore | 55 min |
| Jul 22, 12:25 AM EDT | Special Weather Statement | RAH | Nash | 50 min |
| Jul 22, 12:26 AM EDT | Special Weather Statement | RAH | Alamance, Durham, Guilford, Orange | 79 min |
| Jul 22, 12:35 AM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Orange | 2 hr |
| Jul 22, 1:08 AM EDT | Special Weather Statement | RAH | Harnett, Johnston | 67 min |
| Jul 22, 1:20 AM EDT | Special Weather Statement | RAH | Montgomery, Randolph | 55 min |
| Jul 22, 2:26 AM EDT | Special Weather Statement | RAH | Anson, Montgomery, Moore, Stanly | 79 min |
| Jul 22, 2:53 AM EDT | Special Weather Statement | RAH | Anson, Richmond | 52 min |
| Jul 22, 2:57 AM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Montgomery, Moore, Randolph, Stanly | 3 hr |
| Jul 22, 3:40 AM EDT | Special Weather Statement | RAH | Hoke, Lee, Moore, Richmond, Scotland | 65 min |
| Jul 22, 4:45 AM EDT | Special Weather Statement | RAH | Harnett, Johnston, Lee | 45 min |
| Jul 22, 5:00 AM EDT | Special Weather Statement | RAH | Cumberland | 45 min |
| Jul 22, 5:21 AM EDT | Areal Flood Advisory | RAH | Cumberland, Franklin, Harnett, Johnston, Nash, Sampson and 1 more | 3 hr |
| Jul 22, 5:34 AM EDT | Special Weather Statement | RAH | Johnston, Nash, Wayne, Wilson | 56 min |
| Jul 22, 5:46 AM EDT | Special Weather Statement | RAH | Cumberland | 29 min |
| Jul 22, 6:36 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Wayne, Wilson | 54 min |
| Jul 22, 7:29 AM EDT | Special Weather Statement | RAH | Halifax | 46 min |
| Jul 22, 1:13 PM EDT | Special Weather Statement | RAH | Edgecombe | 62 min |
| Jul 22, 1:15 PM EDT | Special Weather Statement | RAH | Stanly | 30 min |
| Jul 22, 1:54 PM EDT | Special Weather Statement | RAH | Stanly | 51 min |
| Jul 22, 2:12 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 33 min |
| Jul 22, 2:51 PM EDT | Areal Flood Advisory | RAH | Forsyth | 54 min |
| Jul 22, 2:56 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 49 min |
| Jul 22, 2:58 PM EDT | Special Weather Statement | RAH | Edgecombe | 47 min |
| Jul 22, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 44 min |
| Jul 22, 3:07 PM EDT | Flash Flood Warning | RAH | Forsyth | 3 hr |
| Jul 22, 3:13 PM EDT | Special Weather Statement | RAH | Halifax | 32 min |
| Jul 22, 3:46 PM EDT | Special Weather Statement | RAH | Forsyth | 59 min |
| Jul 22, 4:05 PM EDT | Special Weather Statement | RAH | Warren | 25 min |
| Jul 22, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 49 min |
| Jul 22, 4:40 PM EDT | Special Weather Statement | RAH | Wilson | 35 min |
| Jul 22, 4:44 PM EDT | Areal Flood Advisory | RAH | Forsyth | 70 min |
| Jul 22, 5:07 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 38 min |
| Jul 22, 5:14 PM EDT | Severe Thunderstorm Warning | RAH | Nash, Wilson | 35 min |
| Jul 22, 5:23 PM EDT | Special Weather Statement | RAH | Wilson | 22 min |
| Jul 22, 6:10 PM EDT | Special Weather Statement | RAH | Franklin | 50 min |
| Jul 22, 6:19 PM EDT | Special Weather Statement | RAH | Randolph | 56 min |
| Jul 22, 6:43 PM EDT | Special Weather Statement | RAH | Davie | 47 min |
| Jul 22, 6:44 PM EDT | Special Weather Statement | RAH | Chatham | 46 min |
| Jul 22, 7:02 PM EDT | Special Weather Statement | RAH | Franklin | 58 min |
| Jul 22, 7:12 PM EDT | Special Weather Statement | RAH | Randolph | 48 min |
| Jul 22, 7:18 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 72 min |
| Jul 22, 7:41 PM EDT | Special Weather Statement | RAH | Davidson | 49 min |
| Jul 22, 7:47 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 30 min |
| Jul 22, 7:48 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 42 min |
| Jul 22, 7:52 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 53 min |
| Jul 22, 7:59 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 48 min |
Nearby
Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.